# SDR FDEA201012064597

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR54 TO 54.2 DUMMY TRACK LT NR2 EXCEEDS MINIMUM GAP VALUE (0.0240) IAW EO6-5310-7-3322B, PART 1, PG 5, STEP 11I.  REMOVED DUMMY 2L AFT CARGO FR54 TO 54.2 IAW SRM51-40-21, PAR 5 ROUTED TO BACKSHOP FOR REPAIR. REPAIRED AND REINSTALLED DUMMY TRACK 2L AT FR54 TO 54.2 IAW SRM53-15-16 PGS, 203-210, FIG 201.
